Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 170, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 15, 2016, 6:44 PM CDT for Loving County, Winkler County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 15, 2016, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Loving County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 100 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1554 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
236 WUUS54 KMAF 152344 SVRMAF TXC301-495-160030- /O.NEW.KMAF.SV.W.0170.160615T2344Z-160616T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 644 PM CDT WED JUN 15 2016 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WINKLER COUNTY IN WESTERN TEXAS... SOUTHEASTERN LOVING COUNTY IN WESTERN TEXAS... * UNTIL 730 PM CDT * AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINKLER COUNTY AIRPORT...OR 10 MILES SOUTHWEST OF KERMIT...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... KERMIT...WINK AND WINKLER COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3166 10341 3184 10352 3202 10294 3169 10287 TIME...MOT...LOC 2344Z 239DEG 49KT 3178 10324 HAIL...<.75IN WIND...60MPH $$ 12
1 follow-up statement
945
WWUS54 KMAF 160009
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
709 PM CDT WED JUN 15 2016
TXC301-495-160030-
/O.CON.KMAF.SV.W.0170.000000T0000Z-160616T0030Z/
WINKLER TX-LOVING TX-
709 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL WINKLER AND SOUTHEASTERN LOVING COUNTIES...
AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINK...OR 8
MILES SOUTHWEST OF KERMIT...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KERMIT...WINK AND WINKLER COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3166 10341 3184 10352 3202 10294 3169 10287
TIME...MOT...LOC 0008Z 246DEG 28KT 3175 10316
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:15 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 15, 2:15 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 215 PM CDT WED JUN 15 2016 .DISCUSSION... An upper level trough is approaching the Pacific Northwest, and the southcentral and southeast conus is under somewhat weak ridging aloft with an upper low/shortwave moving over the Upper Midwest. Thunderstorms are possible today across much of the area since low level moisture has moved westward toward southeast New Mexico and the higher terrain. Surface CAPE values are expected to be around 2,000 J/kg and mid-level lapse rates will be around 8 to 9 degrees C/km according to the NAM12. The NAM80 also indicates a minor shortwave moving over the area this afternoon as shown on the 500 mb omega values. Due to these conditions, severe thunderstorms will be possible across the area this afternoon and evening. SPC has much of the CWA in a marginal outlook for today. Zero to six km bulk shear may only get up to 30 kts so this will limit severe thunderstorm potential. Temperatures this afternoon are again expected to be hot but may be a degree or two cooler than yesterday due to an increase in moisture. The upper ridge will continue to build over the central conus on Thursday as the shortwave previously over the Upper Midwest moves southeastward. This strengthening of the ridge will limit thunderstorm development to the Davis Mountains and higher terrain for Thursday afternoon. The ridge will be slightly stronger over the area on Friday allowing for temperatures to warm up even more and further decrease precipitation chances. Conditions on Saturday will be very similar to those on Friday with temperatures in the triple digits most places and no rain expected. The upper ridge will begin to get somewhat flattened on Sunday resulting in slightly cooler temperatures. Temperatures are expected to cool into the mid 90s across the Permian Basin Monday through Wednesday of next week with no precipitation expected. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 74 99 74 102 / 20 10 0 10 Carlsbad 68 103 67 105 / 20 10 10 0 Dryden 76 99 75 101 / 20 10 10 10 Fort Stockton 73 101 73 103 / 40 10 10 10 Guadalupe Pass 69 96 71 98 / 20 10 0 0 Hobbs 69 99 69 102 / 30 10 10 0 Marfa 63 93 62 96 / 50 20 20 0 Midland Intl Airport 74 101 74 103 / 30 10 10 10 Odessa 74 100 75 103 / 40 10 10 10 Wink 74 103 74 107 / 40 10 10 0 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. && 10/80
Hazardous weather outlook, Jun 15, 1:40 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 140 PM CDT WED JUN 15 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 140 PM CDT WED JUN 15 2016 /1240 PM MDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THE STRONGER STORMS COULD BE ACCOMPANIED BY GUSTY WINDS...HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY HOT TEMPERATURES WILL CONTINUE INTO THE WEEKEND. TAKE FREQUENT BREAKS AND DRINK PLENTY OF WATER IF PLANNING TO BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 15, 6:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
604 PM CDT WED JUN 15 2016
NMZ034-TXZ059-060-152330-
SOUTHERN LEA COUNTY NM-WINKLER TX-LOVING TX-
604 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...WESTERN
WINKLER AND NORTHEASTERN LOVING COUNTIES UNTIL 630 PM CDT/530 PM
MDT/...
AT 603 PM CDT/503 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES SOUTHWEST OF JAL...OR 22 MILES NORTHWEST OF
KERMIT...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAL...WINKLER COUNTY AIRPORT...SLASH RANCH...BENNETT AND JAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3172 10319 3178 10370 3229 10355 3222 10308
3206 10308
TIME...MOT...LOC 2303Z 240DEG 49KT 3201 10342
12Special weather statement, Jun 15, 6:10 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 610 PM CDT WED JUN 15 2016 TXZ045-152330- GAINES TX- 610 PM CDT WED JUN 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GAINES COUNTY UNTIL 630 PM CDT... AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DENVER CITY...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DENVER CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3291 10280 3296 10283 3296 10263 TIME...MOT...LOC 2310Z 240DEG 49KT 3298 10272 12
Special weather statement, Jun 15, 6:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 PM CDT WED JUN 15 2016
NMZ033-034-TXZ045-050-152345-
CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-ANDREWS TX-GAINES TX-
624 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...NORTHWESTERN
ANDREWS AND SOUTHWESTERN GAINES COUNTIES UNTIL 645 PM CDT/545 PM
MDT/...
AT 622 PM CDT/522 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR NADINE...OR 13 MILES SOUTH OF HOBBS...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUNICE...NADINE...EUNICE AIRPORT...RURAL AREAS OF NORTHWESTERN ANDREWS
COUNTY...RURAL AREAS OF SOUTHWESTERN GAINES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3220 10294 3226 10332 3257 10320 3273 10303
3257 10273
TIME...MOT...LOC 2322Z 240DEG 49KT 3254 10306
12Special weather statement, Jun 15, 6:34 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 634 PM CDT WED JUN 15 2016 TXZ075-160000- PECOS TX- 634 PM CDT WED JUN 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PECOS COUNTY UNTIL 700 PM CDT... AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT STOCKTON-PECOS COUNTY AIRPORT...OR NEAR FORT STOCKTON...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT STOCKTON...FORT STOCKTON-PECOS COUNTY AIRPORT AND FIRESTONE TEST TRACK. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 249 AND 260. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3080 10299 3095 10309 3110 10298 3100 10276 TIME...MOT...LOC 2334Z 239DEG 49KT 3092 10296 12
Special weather statement, Jun 15, 6:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT WED JUN 15 2016
NMZ034-TXZ050-059-060-160000-
SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-LOVING TX-
637 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...WINKLER...
SOUTHWESTERN ANDREWS AND EASTERN LOVING COUNTIES UNTIL 700 PM CDT/600
PM MDT/...
AT 637 PM CDT/537 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF WINKLER COUNTY AIRPORT...OR 15 MILES
NORTHEAST OF MENTONE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KERMIT...JAL...WINK...WINKLER COUNTY AIRPORT...MONAHANS SANDHILLS STATE
PARK...BENNETT AND JAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3167 10348 3196 10350 3222 10323 3218 10293
3193 10280 3167 10282
TIME...MOT...LOC 2337Z 239DEG 49KT 3181 10336
12Special weather statement, Jun 15, 6:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT WED JUN 15 2016
TXZ058>060-067-075-160030-
WINKLER TX-REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
PECOS TX-
639 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINKLER...
NORTHWESTERN PECOS...WARD...EAST CENTRAL REEVES AND SOUTHERN LOVING
COUNTIES UNTIL 730 PM CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF PECOS...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONAHANS...WICKETT...PYOTE...MONAHANS SANDHILLS STATE PARK...ROY HURD
MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND BARSTOW.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 45 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3137 10344 3155 10349 3166 10349 3165 10280
3136 10282
TIME...MOT...LOC 2339Z 239DEG 49KT 3152 10337
12The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:15 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Jun 14, 7:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 45 min |
| Jun 14, 8:26 PM CDT | Areal Flood Advisory | MAF | Pecos | 2 hr |
| Jun 14, 8:31 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 44 min |
| Jun 14, 9:08 PM CDT | Special Weather Statement | MAF | 52 min | |
| Jun 15, 3:05 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 15, 3:29 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| Jun 15, 3:33 PM CDT | Special Weather Statement | MAF | Culberson | 42 min |
| Jun 15, 4:05 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 15, 4:23 PM CDT | Special Weather Statement | MAF | Culberson | 22 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | MAF | Gaines | 50 min |
| Jun 15, 4:55 PM CDT | Special Weather Statement | MAF | 50 min | |
| Jun 15, 5:02 PM CDT | Special Weather Statement | MAF | Culberson | 28 min |
| Jun 15, 5:32 PM CDT | Special Weather Statement | MAF | Loving | 28 min |
| Jun 15, 6:04 PM CDT | Special Weather Statement | MAF | Loving | 26 min |
| Jun 15, 6:10 PM CDT | Special Weather Statement | MAF | Gaines | 20 min |
| Jun 15, 6:24 PM CDT | Special Weather Statement | MAF | Andrews | 21 min |
| Jun 15, 6:34 PM CDT | Special Weather Statement | MAF | Pecos | 26 min |
| Jun 15, 6:37 PM CDT | Special Weather Statement | MAF | Winkler | 23 min |
| Jun 15, 6:39 PM CDT | Special Weather Statement | MAF | Ward | 51 min |
| Jun 15, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Pecos, Reeves, Ward, Winkler | 52 min |
| Jun 15, 6:54 PM CDT | Special Weather Statement | MAF | Gaines | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.